# SDR MASA200601161

- Difficulty date: April 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 17,225 hours, 13,342 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 350023000
- Part serial: 873AB
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 14,280 hours, 10,588 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6168 PHX.  LEFT PACK HIGH TEMP CAUTION MESSAGE UPON LANDING FOLLOWED BY SMOKE IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED RAM AIR CHECK VLV.
